Here we calculate the Chern classes of $overlinemathcal M_g,n$, the moduli stack of n-pointed genus g curves. In particular, we prove that such classes lie in the tautological ring.

G. Bini (2005). Chern classes of the moduli stack of curves. MATHEMATICAL RESEARCH LETTERS, 12(5-6), 759-766 [10.4310/MRL.2005.v12.n5.a12].

Chern classes of the moduli stack of curves

G. Bini
2005-01-01

Abstract

Here we calculate the Chern classes of $overlinemathcal M_g,n$, the moduli stack of n-pointed genus g curves. In particular, we prove that such classes lie in the tautological ring.
Settore MAT/03 - Geometria
http://www.mrlonline.org/mrl/2005-012-005/2005-012-005-012.pdf
G. Bini (2005). Chern classes of the moduli stack of curves. MATHEMATICAL RESEARCH LETTERS, 12(5-6), 759-766 [10.4310/MRL.2005.v12.n5.a12].
File in questo prodotto:
File Dimensione Formato  
chern.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 155.22 kB
Formato Adobe PDF
155.22 kB Adobe PDF Visualizza/Apri
MRL-2005-0012-0005-a012.pdf

accesso aperto

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 166.38 kB
Formato Adobe PDF
166.38 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/399919
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact